The structure of complete left-symmetric algebras.
Mathematische Annalen, Tome 293 (1992) no. 4, pp. 569-578
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1992__293_4_164976,
author = {Dan Segal},
title = {The structure of complete left-symmetric algebras.},
journal = {Mathematische Annalen},
pages = {569--578},
year = {1992},
volume = {293},
number = {4},
zbl = {0766.17005},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__293_4_164976/}
}
Dan Segal. The structure of complete left-symmetric algebras.. Mathematische Annalen, Tome 293 (1992) no. 4, pp. 569-578. http://geodesic.mathdoc.fr/item/MAN_1992__293_4_164976/